Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: C | E | M | S
Number of items at this level: 7.

C

C. TAJANI, and J. ABOUCHABAKA, and N. SAMOUH, (2013) On the existence of solution for an inverse problem. TWMS J. Appl. Eng. Math. 3 (1), pp. 33–45, 2013.

E

E. AZROULA, and M.B. BENBOUBKERA, and M. RHOUDAFB, (2014) on some p(x) quasilinear problem with right-hand side measure. Mathematics and Computers in Simulation, Volume 102, August 2014, Pages 117–130.

M

MOHAMED RHOUDAF, (2014) Elliptic equations of higher-order in weighted Sobolev. Afr. Mat. 25 (2014), no. 3, 645-665.

MOHAMED RHOUDAF, (2014) Renormalized solution for a class of doubly Nonlinear Parabolic Obstacle Problems in Orlicz Spaces. Int. J. Math. Comput. 23 (2014), no. 2, 1-21.

MOHAMED RHOUDAF, (2014) Renormalized solution for a nonlinear parabolic problems with noncoercivity in divergence form in Orlicz Spaces. Appl.Math.Comput. 249 (2014), 253-264.

S

S. HILMI ET C.ZITI, (2013) Possibility of amoebas aggregation in finite time. An. Ştiinţ. Univ. "Ovidius'' Constanţa Ser. Mat. 21 (2013), no. 1, 101–120..

S. HILMI ET C.ZITI, (2013) The effect of second terme on a Nonlinear hyperbolic System Describing Bacterial Dynamics. Appl. Math. Sci. (Ruse) 7 (2013), no. 33-36, 1651–1662..

This list was generated on Sat Dec 4 20:38:30 2021 CET.